# SDR DXTA2013082605486

- Difficulty date: August 25, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 10,380 hours, 8,304 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKING DURING TAXI OUT AND LANDING ROLL INCLUDING LT TURNS.   WHEN MAKING LEFT TURNS AT TAXI SPEED, PILOT EXPERIENCED HARD PEDALS AND HAD NO BRAKES FOR 5-7 SECONDS. THEN THE BRAKES WOULD VIOLENTLY GRAB.  PERFORMED BRAKE BLEEDING AND ANTI-SKID SYSTEM FUNCTIONAL CHECK IAW MM 32-42-00. PERFORMED TAXI CHECK WITH NO DEFECTS NOTED IAW MM 9-20-00.
